# SDR 2005FA0001492

- Difficulty date: November 1, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bearing
- Part number: 3661RSP5
- Condition: Corroded
- Location: Horiz Stab Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILPLANE ACTUATOR EXCEEDED SCREW/CASING END PLAY LIMIT OF 0.25 MM AS LISTED IN MM.  DISASSEMBLED UNIT AND FOUND PRESENCE OF WATER CONTAMINATION AND INTERNAL BALL BEARINGS RUSTED.  DATE DISCOVERED 17 AUG 2005.  UNIT SHOULD BE CHECKED INTERNALLY FOR CONDITION OF BALL BEARINGS AND PROPER LUBRICATION.  AT PRESENT MM PROVIDES NO SCHEDULED INTERVALS TO MONITOR BEARING CONDITIONS.  (K)
